# SDR ASOA20150209047

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 28,126 hours, 22,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT EMERGENCY EXIT DOOR FOUND CORRODED ON LOWER STRUCTURE.  REPAIRED THE EMERGENCY EXIT LOWER FRAME IAW EC5220-01063.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
